zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Perturbations of second order linear elliptic problems by unbounded nonlinearities. (English) Zbl 0509.35035

35J65Nonlinear boundary value problems for linear elliptic equations
35J25Second order elliptic equations, boundary value problems
47A53(Semi-) Fredholm operators; index theories
55M20Fixed points and coincidences (algebraic topology)
Full Text: DOI
[1] Bers, L.; John, F.; Schechter, M.: Partial differential equations. (1964) · Zbl 0126.00207
[2] BrĂ©zis, H.; Nirenberg, L.: Characterizations of the ranges of some nonlinear operators and applications to boundary value problems. Annali scu. Norm. sup. Pisa, ser IV 5, 225-326 (1978) · Zbl 0386.47035
[3] De Figueiredo, D. G.; Gossez, J. P.: Nonlinear perturbations of a linear elliptic problem near its first eigenvalue. J. diff. Eqns 30, 1-19 (1978) · Zbl 0357.35036
[4] De Figueiredo, D. G.; Ni, W. M.: Perturbations of second order linear elliptic problems by nonlinearities without landesman-lazer condition. Nonlinear analysis 3, 629-634 (1979) · Zbl 0429.35035
[5] Gupta, C. P.: On functional equations of Fredholm and Hammerstein type with applications to existence of periodic solutions of certain ordinary differential equations. J. integral eqns 3, 21-41 (1981) · Zbl 0457.34040
[6] Gupta, C. P.; Hess, P.: Existence theorems for nonlinear noncoercive operator equations and nonlinear elliptic boundary value problems. J. diff. Eqns 22, 305-313 (1976) · Zbl 0344.47027
[7] Fucik, S.; Krebec, M.: Boundary value problems with bounded nonlinearity and general null space of the linear part. Math. Z. 155, 129-138 (1977) · Zbl 0337.35034
[8] Hess, P.: A remark in the preceding paper of Fucik and krebec. Math. Z. 155, 139-141 (1977) · Zbl 0356.35030
[9] Landesman, E. M.; Lazer, A. C.: Nonlinear perturbations of linear elliptic boundary value problems at resonance. J. math. Mech. 19, 609-623 (1970) · Zbl 0193.39203
[10] Mawhin, J.: Landesman-lazer type problems for nonlinear equations. Conf. sem. Mat. univ. Bari (1977) · Zbl 0436.47050
[11] Mawhin, J.: Topological degree methods in nonlinear boundary value problems. CBMS regional conference series in maths. Number 40 (1979)